# SDR ASOA2014052710583

- Difficulty date: May 2, 2014
- Submitted: May 27, 2014
- Operation: Air carrier
- Aircraft: N880AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7606
- Aircraft time: 28,014 hours, 25,795 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 460
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 460, FITTING ON OTBD SIDE OF RBL 9 IS CRACKED .5".   REMOVED THE SUPPORT FITTING IAW SRM 51-42-21 AND 51-42-06.  LOCATED, DRILLED AND INSTALLED NEW SERVICEABLE SUPPORT FITTING IAW SRM 51-40-11, 51-42-06 AND 51-42-21.   MAJOR REPAIR.
